So I am in my worst mixed state yet. I am on so many medications I can't think straight. I am medication resistant. I am in a state of psychosis right now as well. It's really strange to know that. It helps though. I see dead people everywhere. I am actually still working through it all amazingly. No one at work will talk to me though. My family won't talk to me. My friends won't talk to me. Luckily I have an amazing boyfriend of 8 years that still loves me through thick and thin. I feel so lonely through this process though. My lows feel like my father and brother just died all over again, the pain is that bad. How much can one person take. Yesterday was a hypo-manic day. I ended up cleaning my coworkers things all day. I'm sure they just loved that (sarcasm). I was going a mile a minute. I could not help myself. Looking back on it, I never want to go to work again. I can't interpret people well right now. I think they are out to get me. I am very hostile. I should just drop off the face of the earth. My own mother won't even communicate with me. It's like i'm just this burden that people have had to put up with for years and i'm only 30. They are just tired of the drama I suppose. Tired of having to figure out what a bipolar person will do next. It is Christmas and all. No invitation for me this year. Merry Christmas to me
I would think the stress of being alone is contributing to it but as well it may very well be that this combination of medications is not working or worsening things. It would be best to speak to your psychiatrist so they could adjust or change things but do realize that extreme stress and isolation and this time of year can often worsen things for many people who don't even have a psychiatric disability.
Been there done that, mixed states are the worst and the best, when I had my last major episode I went through the worst mixed state but somehow it was good and bad, bad because your are all over the place but good because no state lasted that long, I knew that soon my mood would flip and I would be saved from the despair. Thoughts are with you, I was not alone although I felt it as I was newly diagnosed and felt I didnt understand let alone someone else, not isolated in fact I was the oposite no one would leave me alone I found this too much. good luck and just remember it does end and your mood will change, in the mean time just get your doctor to help.
I just saw my Pdoc. He upped my Lithium. He really upped my Geodon. Usually it helps almost immediately, but so far nothing. ILADVOCATE, you are right about the holidays. This happens every year around this time like clock work. I'm just going to have to wait it out and hope I don't get into any trouble in the mean time. Thanks
Also note that Geodon can be activating. If things got worse since it was raised call this to the attention of your psychiatrist. Think about exactly when it started and keep in touch with them as well.
ILADVOCATE I can attest to with what he said. The person I've been in a relationship with for four years would get to the point she should of been in the hospital during that time although she also had trauma to deal with at that time earlier in life so that's probably contributing to it. There's also a thing called "holiday blues" which can happen for numerous reasons and even people without mental illness are susceptible to that and I imagine it's even worse for people with mood disorders. Also read social isolation contributes to symptoms of schizo related disorders and although I haven't been able to find info on social isolation and bipolar disorder, they are clinically related somehow and can be set off by similar things such as specific triggers and stress and even excessive amounts of caffeine so I think probably there could be a link there as well. Social isolation in and of itself is stressful and problematic anyway even if you're one of those people who don't give a crap about forming relationships with people and want to be alone. Also like ILADVOCATE said, Geodon used to be extremely sedating for me but then suddenly I couldn't fall asleep at all after taking it so I'm guessing it swapped and became activating for me but it's funny because at the same time it was still sedating because before and after the period I took it I could get up and go after 3 or 4 hours of sleep but while taking it I couldn't function whatsoever like that. I wish I knew what to tell you with the loss of contact, sometimes the person who is my best friend won't even respond to me when I say things because of how socially awkward I am when I try to talk about things instead of just letting someone else talk about things and replying like I usually do in real life.
It started with stress with family in town and cooking dinner (I don't cook) for 15+ people. I asked for help a month in advance knowing it would trigger this because it's happened before and everyone assured me they would be there bright and early to help. They weren't. The day was so stressful, I completed dissociated and don't even remember the day. Now when I talk to people we have communication meltdown and I get hostile for i'm paranoid they are out to get me. Now no one will talk to me. So am I lonely.? Absolutely. Am I isolated? Without a doubt. There's nothing I can do about it though.
IDADVOCATE, I think you are right about the Geodon being very activating. I haven't been sleeping even with medication and I took some potent Klonopin earlier and still have horrible anxiety.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.